# SDR MALA000406

- Difficulty date: June 9, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 408
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, WEB CORRODED AT STA 290 UNDER FLOOR PANEL 121CZ.  MAINTENANCE REMOVED CORROSION, CHECK LIMITS BLENDED AND ROUTED OUT CORROSION IAW SRM 51-70-40, REMAINING MATERIAL IS OUT OF LIMITS PER SRM 53-70-30.  REPAIRED WEB AT FS 290 UNDER FLOOR PANEL NR 121CZ.
